Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Sustiva

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 06:00 AM
Arthur
Guest
 
Posts: n/a
Default HIV drugs

I was diagnosed three weeks ago, I have been on a steady dosage of Sustiva, Combivir & BactrimDS, no serious side effects other than trouble sleeping at night & fatigue during the day. I ran out of medication three days before my next docors appt. so I am going three days without meds before getting prescription renewals. Will this cause any permanant damage, I am quite fearful of missing my doses.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
zetia and statin drugs Abby Zetia 0 12-02-2005 06:00 AM
This Class of Drugs Ron Benicar 0 06-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:36 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.